Alert archive / Colorado / Frost Advisories in 2015
Frost Advisory 3, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Oct 15, 2015, 3:42 AM MDT for 5 counties in Colorado. It took effect at Oct 16, 2015, 3:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2015, 3:42 AM MDT (09:42 UTC)
- In effect from
- Oct 16, 2015, 3:00 AM MDT
- Expired
- Oct 16, 2015, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3542 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
566 WWUS75 KPUB 150942 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 342 AM MDT THU OCT 15 2015 COZ069>071-151745- /O.NEW.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/ /O.CON.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 342 AM MDT THU OCT 15 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY. THE FREEZE WARNING FOR THIS MORNING REMAIN IN EFFECT UNTIL 9 AM MDT. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...OVERNIGHT LOWS WILL DROP INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
637 WWUS75 KPUB 151505 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 905 AM MDT THU OCT 15 2015 COZ069>071-152315- /O.EXP.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/ /O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 905 AM MDT THU OCT 15 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... ...FREEZE WARNING HAS EXPIRED... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
612 WWUS75 KPUB 152101 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT THU OCT 15 2015 COZ069>071-160515- /O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 301 PM MDT THU OCT 15 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
447 WWUS75 KPUB 160239 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 839 PM MDT THU OCT 15 2015 COZ069>071-161045- /O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 839 PM MDT THU OCT 15 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
586 WWUS75 KPUB 161001 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 401 AM MDT FRI OCT 16 2015 COZ069>071-161500- /O.CON.KPUB.FR.Y.0003.000000T0000Z-151016T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 401 AM MDT FRI OCT 16 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...TEMPERATURES THIS MORNING WILL ONCE AGAIN DROP INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
862 WWUS75 KPUB 161511 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 911 AM MDT FRI OCT 16 2015 COZ069>071-161615- /O.EXP.KPUB.FR.Y.0003.000000T0000Z-151016T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 911 AM MDT FRI OCT 16 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES ACROSS THE SAN LUIS VALLEY HAVE WARMED TO ABOVE THE FREEZING MARK...AND THE THREAT OF FROST THIS MORNING HAS ENDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 14, 11:15 PM MDT, 4 hours 27 minutes earlier.
Area forecast discussion, Oct 14, 11:15 PM MDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1115 PM MDT WED OCT 14 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 247 PM MDT WED OCT 14 2015 UPR RIDGING WL BE FOUND OVER THE AREA TONIGHT AND THURSDAY...WITH LITTLE MOISTURE IN THE FLOW. A LITTLE HIGH LEVEL MOISTURE MAY MOVE OVR THE AREA LATE TONIGHT AND THURSDAY...RESULTING IN A LITTLE BIT OF CIRRUS. ONCE AGAIN...THE DRY AIR AND CLEAR SKIES TONIGHT WILL ALLOW TEMPS IN THE SAN LUIS VALLEY TO FALL INTO THE UPPER 20S AND LOWER 30S...MAINLY IN THE LOWER ELEVATION LOCATIONS INCLUDING THE ALAMOSA AREA. WL PROBABLY SEE A 2-3 HOURS PERIOD OF SUB FREEZING TEMPS AND THUS WL LEAVE THE FREEZE WARNING IN EFFECT. THIS IS NOT EXPECTED TO BE A WIDESPREAD HARD FREEZE...AS LOCATIONS CLOSER TO THE MOUNTAINS WL MOSTLY STAY ABOVE FREEZING. HOWEVER...IF YOU HAVE TENDER VEGETATION THAT YOU DO NOT WANT DAMAGED OR KILLED...YOU SHOULD TAKE STEPS TO PROTECT THOSE PLANTS. THURSDAY MORNING...SFC HIGH PRESSURE WL BACK INTO THE SERN CO PLAINS WITH SFC WINDS BECOMING NORTHEASTERLY. WITH THIS FRONT MOVING INTO THE AREA EARLY IN THE DAY...IT MAKES THE HIGH TEMPS FORECAST A LITTLE CHALLENGING. HOWEVER...MOS GUIDANCE IS IN FAIRLY CLOSE AGREEMENT AND THUS WL NOT STRAY FAR FROM THE GUIDANCE HIGHS...WHICH WL BE COOLER THAN TODAY BUT STILL ABOVE AVERAGE. THE WEATHER WL STILL BE DRY ACRS THE FORECAST AREA THROUGH THURSDAY AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 247 PM MDT WED OCT 14 2015 MODELS IN GOOD AGREEMENT WITH THE EVOLUTION OF THE UPPER PATTERN WITH DIFFERENCES IN THE INDIVIDUAL WAVES EXPECTED TO MOVE ACROSS THE ROCKIES. ONE THING IS FOR CERTAIN...ACTIVE WEATHER WILL MOVE INTO THE CONTINENTAL DIVIDE WITH RAIN AND HIGH ELEVATION SNOW SHOWERS...WHILE GENERALLY COOLER CONDITIONS MOVE ACROSS THE PLAINS. THURSDAY NIGHT THROUGH SATURDAY...COOL AIR BEHIND A COLD FRONT WILL SETTLE ACROSS THE PLAINS THURSDAY NIGHT UNDER HIGH PRESSURE ALOFT. THE MAIN CONCERN WILL BE THE POSSIBILITY OF PATCHY FROST LATE THURSDAY NIGHT INTO FRIDAY MORNING...FOR THE PALMER DIVIDE AND AREAS NORTH OF LA JUNTA AND LAMAR. MODEL GUIDANCE HAS TEMPERATURES IN THE UPPER 30S TO MID 40S FOR THE PLAINS WHICH IS A BIT TOO WARM FOR WIDESPREAD FROST...BUT LOW LYING AREAS THAT RADIATE OUT WILL BE MOST PRONE TO SEEING THE POSSIBILITY OF FROST. THIS WILL NEED TO BE MONITORED. HIGH PRESSURE OVERHEAD FRIDAY MORNING WILL BEGIN TO SHIFT INTO THE CENTRAL PLAINS WHILE A TROUGH OVER THE GREAT BASIN MOVES INTO THE DESERT SOUTHWEST. THIS WILL TRANSITION FLOW SOUTHWESTERLY ACROSS COLORADO WITH ENERGY MOVING OUT OF ARIZONA INTO THE FOUR CORNERS REGION. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP BY FRIDAY AFTERNOON ALONG THE CONTINENTAL DIVIDE AND CONTINUE THROUGH THE DAY ON SATURDAY AS THE UPPER DISTURBANCE MOVES ACROSS THE REGION. SNOW LEVELS WILL REMAIN HIGH...WITH AN INCH OR TWO OF SNOW POSSIBLE ABOVE 12 KFT. THE PLAINS LOOK TO REMAIN DRY FRIDAY AND SATURDAY WITH HIGHS NEAR 70 ON FRIDAY...AND NEAR 80 SATURDAY. SUNDAY AND MONDAY...AS THE WAVE ACROSS THE REGION EXITS TO THE EAST SATURDAY NIGHT...THE NEXT UPPER TROUGH WILL DROP SOUTH OUT OF THE NORTHERN ROCKIES ON SUNDAY AND MOVE EAST INTO THE KANSAS ON MONDAY. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS TO THE MOUNTAIN AREAS...WITH THE CONTINENTAL DIVIDE SEEING THE BEST COVERAGE. GIVEN THE FORECAST PATH OF THE TROUGH...BOTH SUNDAY AND MONDAY MAY SEE SHOWERS MOVE OFF THE HIGHER TERRAIN AND ACROSS THE PLAINS. THE LATEST GFS KEEPS A MAJORITY OF THE ACTIVITY TO THE NORTH...AND A SLIGHT SHIFT NORTH OR SOUTH OF THE UPPER TROUGH STORM TRACK WILL DICTATE IF AND WHERE SHOWERS WILL OCCUR ACROSS THE PLAINS. SNOW LEVELS WILL REMAIN HIGH BUT COLDER AIR ALOFT WILL LIKELY BRING LEVELS DOWN TO THE 10 KFT RANGE. TEMPERATURES WILL CONTINUE TO BE WARM ACROSS THE PLAINS WITH MID 70S TO LOWER 80S. TUESDAY AND WEDNESDAY...THE UPPER PATTERN TRANSITIONS TO A WESTERLY ZONAL FLOW FOR THE MIDDLE OF THE WORK WEEK. THIS WILL BRING DRIER CONDITIONS TO THE REGION. IN ADDITION...A COLD FRONT WILL DROP SOUTH ACROSS THE PLAINS TUESDAY MORNING WITH COOLER FALL LIKE TEMPERATURES FOR THE LOWER ELEVATIONS. MOZLEY && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1115 PM MDT WED OCT 14 2015 A DRY COLD FRONT WILL MOVE ACROSS THE EASTERN PLAINS THROUGH THE MID MORNING HOURS...BRINGING GUSTY NORTHERLY WINDS OF 15-25KTS TO COS AND PUB BETWEEN 14Z AND 17Z THURSDAY. WINDS WILL GRADUALLY SHIFT TO THE EAST NORTHEAST...THOUGH REMAIN GUSTY THROUGH THE AFTERNOON...BEFORE BECOMING BREEZY EAST TO SOUTHEAST THROUGH THE EARLY EVENING. MOIST LOW LEVEL UPSLOPE WILL ALLOW FOR A LOW TO MID LEVEL CLOUD DECK TO DEVELOP ALONG AND WEST OF 1-25 CORRIDOR THURSDAY EVENING...WITH MVFR CONDITIONS POSSIBLE AFT 03Z FRI. VFR CONDITIONS EXPECTED AT ALS OVER THE NEXT 24 HOURS...WITH BREEZY EASTERLY WINDS DEVELOPING THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS...AS PASSING COLD FRONT ACROSS THE EASTERN PLAINS BANKS UP AGAINST THE EASTERN MTS. && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 9 AM MDT THURSDAY FOR COZ069>071. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...MW
Hazardous weather outlook, Oct 14, 8:48 PM MDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 848 PM MDT WED OCT 14 2015 COZ058>089-093>099-160300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 848 PM MDT WED OCT 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SUB FREEZING TEMPERATURES CAN BE EXPECTED IN THE SAN LUIS VALLEY ONCE AGAIN...WITH OVERNIGHT LOWS DROPPING INTO THE MID 20S AND LOWER 30S...WITH THE COLDEST READINGS IN THE CENTRAL PORTIONS OF THE VALLEY. THESE CONDITIONS WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND ISOLATED AFTERNOON THUNDERSTORMS WILL SPREAD INTO THE MOUNTAIN AREAS BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY GUSTY WINDS AND LIGHTNING. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS AT TIMES...MAINLY ABOVE 12000 TO 13000 FEET. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS ON MONDAY AS THE SYSTEM SLOWLY MOVES ACROSS THE AREA. THE NEXT COLD FRONT IS EXPECTED TO SWEEP THROUGH THE PLAINS ON TUESDAY WITH INCREASING CHANCES FOR SHOWERS ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS TUESDAY AFTERNOON AND NIGHT. THIS SYSTEM AS THE POTENTIAL TO BE COLDER THAN THE PAST FEW AND SOME LIGHT SNOW ACCUMULATIONS COULD OCCUR ABOVE 7000 FEET TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 23/23
Nearby
Frost Advisories in Colorado, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.